# SDR CALA2017092203260

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 85,331 hours, 11,596 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 0461
- Condition: Faulty
- Location: Lt Engine
- Part time: 44,053 hours, 35,543 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SURGE OR STALL OF ENGINE DURING FORWARD THRUST, LEFT ENGINE ACCOMPLISHED IAW FIM 71-05-00-810-819-N00,  R & R THE LEFT PRSOV IAW AMM 36-11-09-400-801-001, AND 36-10-00-700-804.  ALL FUNCTIONAL CHECKED NORMAL.  ACCOMPLISHED A LT ENGINE ACTUATOR TEST. FUNCTIONAL CHECKED OK WITH HIGH POWER ENGINE RUN.
